MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HOOK HANDLE CEV229B DIA5MM 380MM; PFM16

INTEGRA MICROFRANCE S.A.S. HOOK HANDLE CEV229B DIA5MM 380MM; PFM16
Catalog Number CEV229B
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
This is 2 of 2 reports for the 1st device reportedly used during this event.This report is linked to mfg# 3003249645-2025-00051.It was reported that during a laparoscopic procedure, the surgeon noticed that the hook handle cev229b dia5mm 380mm (cev229b) hook melted, with blue traces on the image.The debris was removed and washed.There was no impact on the patient; thus, no injuries or surgical delays were reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected field: short description ¿ updated from 1/2 to 1/4 to reflect the number of products returned.The hook cev2295a 3pk n5 for hook handle (cev2295a) was returned for evaluation.Device history record (dhr): the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were identified.Failure analysis: the hook handle cev229b dia5mm 380mm is not affected by the reported complaint.This hook handle has been repaired on several occasions by an external service provider, (b)(6).Root cause analysis: this hook handle has undergone multiple repairs by the external service provider, petel.Integra microfrance (imf) recommends that repairs be conducted within its own facility and cannot guarantee the quality or outcomes of services performed by external providers.

Brand Name
HOOK HANDLE CEV229B DIA5MM 380MM
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23562137
Report Number3003249645-2025-00052
Device Sequence Number18599297
Product Code GEI
UDI-Device Identifier10381780092568
UDI-Public10381780092568
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV229B
Device Lot Number6764638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown